# SDR 2002UALA01610

- Difficulty date: October 22, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER WING SURFACE CORRODED. WS 159, WBL 77.5 TO 79.5 BS 996 TO 1005,  MAJOR REPAIR ACCOMPLISHED.INSTALLED REPAIR ANGLES ON STRINGERS AND ROTOPEEN SKIN.
